Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle and joint pain after just two years
Jan 30, 2008

I have been on Combivir/Sustiva now for two years. This is my first regamine. I always take my meds on time and faithfully and my CD4 count is always 500+ and Viral Load is below 50 now. Things were going along great. Now all of a sudden my leg muscles ache and my joints hurt, especially my knees, wrists and shoulders. My Doc seems to be at a loss for a reason. Is it possible that my meds are causing these problems??? Thanks for helping.... Dick

Response from Dr. Henry

AZT rarely causes muscle irritation (myopathy) so that is a consideration. Otherwise your regimen has not been clearly linked to a symmetric polyarticular process as you describe. There are a range of HIV-associated and non-HIV associated arthritidies that often merit refer to a rheumatologist to sort out. KH



Previous
Combivir/Efavirenz - to - Atripla
Next
Sustiva/Truvada Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement